# SDR GTIA2020022835054

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 20,139 hours, 9,121 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DIRTY SOCK SMELL ON FINAL APPROACH/ LANDING 
TURNED PACK 1 OFF ADN SMELL WENT AWAY -AS PER TSM 05-50-00-810-831A. DERTERMINED PACK 1 SOURCE OF ODOR REQUIRES DEFERRED PACK 1 "
